# SDR USAABB08135

- Difficulty date: August 17, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N921UW
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Detached
- Location: L1 Door
- Part time: 40,059 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

CLT - THE L1 DOOR EMERGENCY ESCAPE SLIDE WAS FOUND NOT COMPLETELY ATTACHED TO THE DOOR.  MAINTENANCE REPLACED THE L1 DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.  (S)
